# SDR DXTA2024101800870

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 6,314 hours, 4,898 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Interface Unit
- Part number: 0110083100
- Part serial: 46724452
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEA 2 FAIL WHITE CAS: DURING CRUISE FLIGHT AT FL410 WE RECEIVED A WHITE GEA 2 FAIL CAS.  THIS WAS ACCOMPANIED BY YELLOW E2 FUEL IMP BYPASS, YELLOW A-I E1 FAIL, WHITE FUEL2 FEED FAULT, AND WHITE ENG NO DISPATCH. ALL SYNOPTIC SCREENS SHOWED MULTIPLE FAILED EQUIPMENT WITH YELLOW X INDICATION. RIGHT MAIN GEAR SHOWED RED BOX TRANSITION INDICATION. TRIM INDICATIONS WERE FAILED, AS WELL AS E2 OIL AND FUEL FLOW INDICATIONS. CORRECTIVE ACTION: REPLACED GEA #2 IAW EMB-505 AMM 31-41-03. OPS CHECK GOOD. NO DEFECTS NOTED.
